# SDR CALA2024031800764

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 78,507 hours, 16,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - DR L1 M33424 EMER LIGHT BATTERY TEST FAIL TRANSFER REFER NON-ROUTINE WO.2913807 AND ORIGINATED DR L1 M33424 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PE R AMM 33-51-06 ATTACH FORM 44-0008 ITEM 1 TO 2.
